# SDR BSYA2010001

- Difficulty date: January 6, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 0356
- Aircraft time: 12,231 hours, 11,327 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Contaminated
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE FROM CPS TO BKL WHEN THE TAIL BOOTS BECAME INOP, DIVERTED TO LCK.  MAINTENANCE FOUND WATER IN THE LINES GOING TO THE BOOTS.  REMOVED WATER, OPS CHECKS GOOD.
